MAUDE Adverse Event Report: MEDCAD ACCUSHAPE; PEEK PATIENT-SPECIFIC CRANIAL IMPLANT

MEDCAD ACCUSHAPE; PEEK PATIENT-SPECIFIC CRANIAL IMPLANT
Model Number MC-SPK40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2020, it was reported that the accushape peek patient-specific cranial implant was explanted after the patient presented with an infection post-operatively.The cranial implant was used for treatment and not for diagnosis.On (b)(6) 2020, the initial reporter was contacted via email for additional information regarding the nature of the reported explant, including the date of explant and the patient's weight at the time of the event.Another request was made on august 14, 2020.No response was received to these requests.It could not be determined when the reported explant occurred, nor the weight of the patient at the time of the event.The device history record was reviewed.Production records did not indicate any nonconformance.The device in question was produced in accordance with all production requirements.Investigation did not identify any device problems.Investigation was unable to identify the cause of the reported infection.A follow-up report will be filed as appropriate if additional information becomes available.
 
Event or Problem Description
It was reported that the cranial implant was explanted after the patient presented with an infection post-operatively.

Brand Name
ACCUSHAPE
Common Device Name
PEEK PATIENT-SPECIFIC CRANIAL IMPLANT
Manufacturer (Section D)
MEDCAD
501 south second ave
suite a1000
dallas, tx
MDR Report Key10428436
Report Number3009196021-2020-00009
Device Sequence Number2828488
Product Code GXN
UDI-Device Identifier00810007630120
UDI-Public(01)00810007630120(10)194308VIL
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMC-SPK40
Device Catalogue NumberMC-SPK40
Device Lot Number194308VIL
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2020
Initial Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR